# SDR FDEA200904011132

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 41,247 hours, 12,043 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAPS STUCK AT ABOUT 5 DEGREES, COMPLIED WITH QRH.  NO LUCK, RETURNED TO IND FLAPS CAME DOWN OK FOUND SAME FAULT CODES AS BEFORE SFCC 1 AND 2 LT VANE OUT.  INSPECTED JAM DETECTOR UNITS NO INDICATION OF CRUSHED HONEYCOMB, BROKEN SHEAR PIN, OR OTHER DAMAGE.  RESET FAULTS ON SFCC OPERATED FLAPS NORMALLY, FAULTS DID NOT RETURN.  SUSPECT  INTERMITTENT WIRING FAULT ON ONE OF THE TWO LT VANE JAM OUT SWITCHES.  CONFIRMED NO OVERWEIGHT INSPECTION REQUIRED (AMM-05-51).
